# SDR AALA202504014593

- Difficulty date: March 28, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N304UF
- Make and model: Boeing 737-8
- Aircraft serial: 68055
- Aircraft time: 242 hours, 135 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Part number: 30VG0750RG2
- Condition: Missing
- Location: Girt Bar
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT ENTRY DOOR MISSING RED PLACEMENT MARKER ON GIRT BAR. REINSTALLED MISSING HEAT SHRINK TUBING ON LEFT HAND AFT ENTRY DOOR GIRT BAR END. PER AARD 25-66-00-4.
